An integral formula for cocycles of Lie groups
Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 3, pp. 221-247.
@article{AIHPA_1980__32_3_221_0,
     author = {Houard, Jean-Claude},
     title = {An integral formula for cocycles of {Lie} groups},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {221--247},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {3},
     year = {1980},
     zbl = {0441.17009},
     mrnumber = {579961},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1980__32_3_221_0/}
}
TY  - JOUR
AU  - Houard, Jean-Claude
TI  - An integral formula for cocycles of Lie groups
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1980
DA  - 1980///
SP  - 221
EP  - 247
VL  - 32
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1980__32_3_221_0/
UR  - https://zbmath.org/?q=an%3A0441.17009
UR  - https://www.ams.org/mathscinet-getitem?mr=579961
LA  - en
ID  - AIHPA_1980__32_3_221_0
ER  - 
Houard, J.-C. An integral formula for cocycles of Lie groups. Annales de l'I.H.P. Physique théorique, Tome 32 (1980) no. 3, pp. 221-247. http://www.numdam.org/item/AIHPA_1980__32_3_221_0/

[1] S. Eilenberg and S. Maclane, Ann. of Math., t. 48, 1947, p. 51. | MR 19092 | Zbl 0029.34001

[2] W.T. Van Est, Proc. Kon. Ned. Akad. v Wet., t. A 56, 1953, p. 484-493. | Zbl 0051.26001

[3] W.T. Van Est, Proc. Kon. Ned. Akad. v Wet., t. A 58, 1955, p. 225-286. | Zbl 0067.26202

[4] W.T. Van Est, Proc. Kon. Ned. Akad. v Wet., t. A 58, 1955, p. 542; t. A 61, 1958, p. 399-406. | Zbl 0067.26203

[5] G.D. Mostow, Ann. of Math., t. 73, 1961, p. 20. | MR 125179 | Zbl 0103.26501

G. Hochschild and G.D. Mosrow, Illinois J. Math., t. 6, 1962, p. 367. | MR 147577 | Zbl 0111.03302

[6] S. Swierczkowski, Pacific J. of Math., t. 39, 1971, p. 471. | MR 311746 | Zbl 0213.03901

[7] W. Greub, S. Halperin and R. Vanstone, Connections, Curvature and Cohomology. Acad. Press., New York and London, 1972, Vol. I, chapter V. | MR 336650

[8] G. Hochschild, La structure des groupes de Lie. Dunod, Paris, 1968, chapter XV. | Zbl 0157.36502

[9] G. De Rham, Variétés différentiables. Hermann, Paris, 1955. | Zbl 0065.32401